# SDR SIMA200707810

- Difficulty date: March 14, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 9,413 hours, 9,103 cycles
- Engine: Allsn AE3007A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521413605
- Condition: Corroded
- Location: Zone 100
- Part time: 9,413 hours, 9,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM WAS FOUND CORRODED AT FRAME 25. PERFORMED CUTOUT TO REMOVE CORROSION, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-00-10. RETURNED AIRCRAFT TO SERVICE.
